MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT FEM CUT TIB PIN R; TRUMATCH INSTRUMENTS : FIXATION PINS

DEPUY ORTHOPAEDICS INC US TRUMATCH CT FEM CUT TIB PIN R; TRUMATCH INSTRUMENTS : FIXATION PINS
Model Number 42-0907
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while the femur block worked like it¿s supposed to, the tibia block put the tibia into varus, so now he¿s having to recut and rebalance the knee.Currently trialing with a 10 poly which he almost never gets to.He also just called xray into the room to check his alignment.4 out of the last 5 cases now he¿s had issues with the trumatch blocks.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.No evidence was found indicating product error was a contributing factor to the reported event.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : a device history record (dhr) review was performed.The review found one non-conformance (nr-0138283) against the provided lot number.The nr was for a batch of resin not meeting a material specification, and it is not related to the current reported event of the tibia block putting the tibia into varus.

Brand Name
TRUMATCH CT FEM CUT TIB PIN R
Common Device Name
TRUMATCH INSTRUMENTS : FIXATION PINS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10290251
Report Number1818910-2020-16165
Device Sequence Number10977725
Product Code JWH
UDI-Device Identifier10603295384823
UDI-Public10603295384823
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110397
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-0907
Device Catalogue Number420907
Device Lot Number23287
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1